# SDR SIMA200432208

- Difficulty date: November 7, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 8,514 hours, 8,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMBV - LT OMEGA BEAM AT FRAME 24 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED AN EXTERNAL ANGLE, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (SW21200501181)
